# SDR 08FDEA04601

- Difficulty date: October 28, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Retainer
- Part number: 50797824
- Condition: Cracked
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FWD EMERGENCY EXIT HATCH, SEAL RETAINER ATTACH FLANGE IS CRACKED IN SEVERAL PLACES.  REPLACED RETAINERS IAW SRM 51-30-2 AND SRM 51-30-5. THIS IS CLASSIFIED AS A MINOR REAPAIR.
